MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH XCEL OPTIVIEW; Laparoscope, General and Plastic Surgery

Ethicon Endo-Surgery, LLC. ENDOPATH XCEL OPTIVIEW; Laparoscope, General and Plastic Surgery
Catalog Number 2B12LT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the 2b12lt trocar required cleaning to restore clear visualization.A wet sponge was twisted inside the trocar to remove debris; during this process, the valve became detached and fell into the patient.The trocar was subsequently replaced, and the detached valve was retrieved quickly and without difficulty.The event did not result in any procedural delay, and no patient impact was reported.This issue was never reported in the past.Has there been any harm reported to the patient or user? no.Has there been a significant delay? no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/11/2026.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was the debris found on the trocar originated from the packaging?.

Brand Name
ENDOPATH XCEL OPTIVIEW
Common Device Name
Laparoscope, General and Plastic Surgery
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50206934
Report Number3005075853-2026-06480
Device Sequence Number5482546
Product Code GCJ
UDI-Device Identifier10705036014218
UDI-Public(01)10705036014218(17)290430(10)121E77
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2B12LT
Device Lot Number121E77
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown